Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An invariant subspace theorem

Author: John Daughtry
Journal: Proc. Amer. Math. Soc. 49 (1975), 267-268
MSC: Primary 47A15
MathSciNet review: 0365176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ AY - YA$ has rank one for some compact $ Y$, then $ A$ has a nontrivial invariant subspace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15

Additional Information

Keywords: Invariant subspace, Lomonosov's theorem, linear operator equation
Article copyright: © Copyright 1975 American Mathematical Society